# SDR DALA2018041702600

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 75,336 hours, 16,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 13g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IS BROKEN AT SEAT 13G. MAINTENANCE FOUND THE BRACKET DETACHED ON THE OUTBOARD SIDE AND ATTACHED THE LIGHT.
